# SDR IPXA2025062315518

- Difficulty date: June 9, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A53986751205
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INT 1EA INTERCOASTAL BETWEEN FR86-FR87 DEFORMED AT S37R.    INSTALLED NEW PROFILE-L AT AFT FUSELAGE BETWEEN FR86-FR87 S37R, IAW A300-600 SRM 51-40-21.
